Reciprocal polynomials and modular invariant theory

Woodcock, C.F. (2007) Reciprocal polynomials and modular invariant theory. Transformation Groups, 12 (4). pp. 787-806. ISSN 1083-4362 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s00031-006-0043-2

Abstract

Let p be a prime and let V be a finite-dimensional vector space over the field F-p. In this paper we introduce, and study some basic properties of, the algebra of reciprocal polynomials A(V). This can be regarded as a purely inseparable integral extension of the symmetric algebra S(V*) of the dual space V* and has a closely related modular invariant theory with a provable degree bound for invariants which is only conjectural in the symmetric algebra case. The graded F-p- algebra A(V) turns out to be normal and Cohen-Macaulay, there is an analogue of Steenrod powers and also a "Karagueuzian and Symonds-type" finiteness theorem for its invariant theory, etc.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Suzanne Duffy
Date Deposited: 25 Apr 2008 08:29
Last Modified: 14 Jan 2010 14:09
Resource URI: http://kar.kent.ac.uk/id/eprint/2819 (The current URI for this page, for reference purposes)
  • Depositors only (login required):